MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for fecal incontinence.The trial began on (b)(6) 2024.It was reported that the patient was experiencing loss of stimulation and the patient reached max settings.Troubleshooting performed was unknown.The issue resolved was unknown.Additional information was received from health care professional (hcp).They reported that the cause of the max setting was determined to be unknown.They mentioned most likely lead moved away from nerve from normal activities and daily living.To resolve the issue, they attempted switching sides where max setting were reached as well as left it at max setting on (b)(6) 2024.The issue was not resolved and no further action will be taken.To resolve the loss of stimulation was increased on (b)(6) 2024.The issue was not resolved and no further action will be taken.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 306001, implanted: on (b)(6) 2024, product type: screening device.Section d information references the main component of the system.Other relevant device(s) are: product id: 306001.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20769668
Report Number2182207-2024-04645
Device Sequence Number4387921
Product Code EZW
UDI-Device Identifier00763000879273
UDI-Public00763000879273
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/25/2024
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age57 YR
Patient SexFemale